MAUDE Adverse Event Report: WSAUD A/S SIGNIA; PURE C&G T 7AX

WSAUD A/S SIGNIA; PURE C&G T 7AX
Model Number 10997100, 10993682
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We were made aware that our electronic submissions failed and were not received by fda.A capa was opened to address this issue and this report is being electronically resubmitted to correct the error of the first failed submissions (submitted on 08/23/2023).Distributor, importer and manufacturer are under the ws audiology compliance system.
 
Event or Problem Description
In this event, health care provider reported that patient had part of the receiver and tip of their hearing aid stuck in his ear canal.(unknown how long they were stuck in pt's ear) patient went to urgent care then to the emergency room to have removed, and they were unable to remove from patient's ear.Patient was then sent to mass eye and ear, where patient was given anti-anxiety medication and the tip/receiver was removed from his ear with use of numbing medication.Device was not returned by user for investigation.Investigators tested 30 samples of the ear tip dome and each sample met the pull test requirements (withstand 400g load longer than 10 seconds without falling off).Instructions for use are illustrated on the product packaging to ensure proper insertion of eartip 3.0 prior to use.Recommend user to follow the user guide instruction to change the eartip 3.0 regularly to avoid any incident.

Brand Name
SIGNIA
Common Device Name
PURE C&G T 7AX
Manufacturer (Section D)
WSAUD A/S
nymøllevej 6
lynge, 3540D NK
DA  3540DNK
Manufacturer Contact
la-shaunda joseph
101 wood avenue south
7th floor
iselin, NJ 08830
5617859321
MDR Report Key18933278
Report Number0008021514-2024-00026
Device Sequence Number14600339
Product Code OSM
UDI-Device Identifier05714880119565
UDI-Public5714880119565
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10997100, 10993682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale